# SDR GTIA2023062237277

- Difficulty date: June 20, 2023
- Submitted: June 23, 2023
- Operation: Air carrier
- Aircraft: N636NK
- Make and model: Airbus A320-232
- Aircraft serial: 6424
- Aircraft time: 29,865 hours, 13,500 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT - FLIGHT ATTENDANTS REPORT ODOR DURING DESCENT CONTINUING TO JUST BEFORE LANDING - NO ODOR NOTED IN COCKPIT-T/S PER TSM 05-50-00-810-831, NO ODOR PRESENT ON ARRIVAL, OPERATED PACK 2 ON ENG 1&2 BLEED IAW AMM 71-00-00, AND APU BLEED IAW AMM 49-00-00. UNABLE TO DUPLICATE ODOR AT THIS TIME. ALL OPS CHECKS GOOD AT THIS TIME.
